Opuscula Math. 36, no. 4 (2016), 499-512
Entropy of foliations with leafwise Finsler structure
Abstract. We extend the notion of the geometric entropy of foliation to foliated manifolds equipped with leafwise Finsler structure. We study the relation between the geometric entropy and the topological entropy of the holonomy pseudogroup. The case of a foliated manifold with leafwise Randers structure is considered. In this case the estimates for one dimensional foliation defined by a vector field in terms of the topological entropy of a flow are presented.
Keywords: geometric entropy, leafwise Finsler structure.
Mathematics Subject Classification: 58B20, 37A35, 53C12, 53C60.